# SDR NWAA093189874

- Difficulty date: September 9, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N783NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48108
- Aircraft time: 68,325 hours, 63,474 cycles
- Engine: Pwa JT8D17
- Engine time: 47,860 hours, 47,341 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Seal
- Condition: Blown
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT APPROX 800FT ENGINE NR 2 FLAMED OUT.  FLIGHT CREW RETURNED AIRCRAFT TO DEPARTURE AIRPORT PERFORMING AN UNEVENTFUL LANDING.  MAINTENANCE FOUND BLOWN SEALS AT THE FUEL IN LINE TO THE P&D VALVE.
